# SDR SWIA2020032649385

- Difficulty date: February 13, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Anchor Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  INTERCOSTAL FORWARD OF THE PAX DOOR FORWARD ANCHOR FITTING IS CORRODED, MARKED.   (C-CHECK) RO 3/25/2020   COMPLIED WITH ALL STEPS LISTED IN BOMBARDIER REO. DISPOSITION 1: ENSURED BLEND OUTS OF CORROSION DAMAGE WERE PERFORMED IN ACCORDANCE WITH CRJ200 SRM USING A 20:1 TRANSITION RATIO. DISPOSITION 2: ENSURED NO BLENDING OVER ADJACENT FASTENERS. DISPOSITION 3: ALL NDT REQUIREMENTS COMPLIED WITH SEE CONTINUATION. DISPOSITION 4: RESTORED FINISH OF THE REWORKED AREAS A PER CRJ200 SRM. STEP 5: APPLIED CORROSION INHIBITING COMPOUND TO REWORKED AREAS PER CRJ200 SRM. INTERCOSTAL FOUND TO BE GOOD FOR SERVICE PER BOMBARDIER REO.
